Show simple item record

dc.contributor.authorКочерга, О. I.
dc.contributor.authorНеня, Олександр Іванович
dc.contributor.authorNenya, Oleksandr Ivanovich
dc.contributor.authorНеня, Александр Иванович
dc.contributor.authorТкаченко, В. I.
dc.date.accessioned2020-04-27T12:52:50Z
dc.date.available2020-04-27T12:52:50Z
dc.date.issued2008
dc.identifier.citationКочерга О. I. Про додатнi перiодичнi розв’язки нелiнiйних функцiонально-диференцiальних рiвнянь з iмпульсною дiєю / О. I. Кочерга, О. I. Неня, В. I. Ткаченко // Нелiнiйнi коливання. – 2008. – Т. 11, № 4. – С. 501–511.uk_UA
dc.identifier.issn1562-3076
dc.identifier.urihttps://ir.kneu.edu.ua:443/handle/2010/32838
dc.description.abstractBy applying the Krasnosel’skii fixed point theorem to a mapping on a cone, we find conditions for existence of piecewise smooth periodic solutions of functional-differential equations with impulsive effects. С помощью теоремы Красносельского о неподвижной точке отображения в конусе получены условия существования положительных кусочно-гладких периодических решений функционально-дифференциальных уравнений с импульсным воздействием.uk_UA
dc.language.isoukuk_UA
dc.publisherІнститут математики Національної Академії наук Україниuk_UA
dc.titleПро додатнi перiодичнi розв’язки нелiнiйних функцiонально-диференцiальних рiвнянь з iмпульсною дiєюuk_UA
dc.typeArticleuk_UA
dc.subject.udc517.9uk_UA


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record